MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAP
Medical Device Problem Codes Failure to Cycle (1142); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a compromised force sensor system alarm.The customer stated the insulin pump not dropped or bumped.Customer reported that the drive support cap was sticking out, they were able to push it back in.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received a33 alarm during the basic occlusion test due to loose or protruded or flush drive support disk.Unable to perform prime or a33 test, excessive no delivery test and occlusion test due to a33 alarm.Device passed the displacement test.The test reservoir p-cap was able to lock in place.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9670191
Report Number3004209178-2020-64882
Device Sequence Number379598
Product Code OYC
UDI-Device Identifier00613994743923
UDI-Public(01)00613994743923
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAP
Device Catalogue NumberMMT-723NAP
Device Lot NumberA2723NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2020
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer05/19/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight73